JournalsaihpcVol. 6, No. 6pp. 503–524

Equivariant harmonic maps between manifolds with metrics of (p, q)-signature

  • Andrea Ratto

    Mathematics Institute, University of Warwick, CV4 7AL Coventry, England, I.C.T.P., 34100 Trieste, Italy
Equivariant harmonic maps between manifolds with metrics of (p, q)-signature cover
Download PDF

Abstract

The equivariant theory for harmonic maps is extended to manifolds with indefinite metrics. We apply it to produce many new examples of harmonic maps and global solutions for the associated Cauchy problems.

Résumé

La théorie équivariante pour les applications harmoniques est étendue aux variétées avec métriques indéfinies. Nous l’appliquons pour produire beaucoup de nouvelles applications harmoniques et solutions globales pour les problèmes de Cauchy associés.

Cite this article

Andrea Ratto, Equivariant harmonic maps between manifolds with metrics of (p, q)-signature. Ann. Inst. H. Poincaré Anal. Non Linéaire 6 (1989), no. 6, pp. 503–524

DOI 10.1016/S0294-1449(16)30312-2